Volume 33, Number 2
Previous Issue Next Issue

Hongfei FuHongxing Rui


J. Comp. Math., 33 (2015), pp. 113-127.

Preview Purchase PDF 9 3290 Abstract

Yan Liu, Baolin Tian, Weidong Shen, Shuanghu Wang, Song JiangDekang Mao


J. Comp. Math., 33 (2015), pp. 128-145.

Preview Purchase PDF 6 3181 Abstract

Jicheng Jin, Ning WeiHongmei Zhang


J. Comp. Math., 33 (2015), pp. 146-157.

Preview Purchase PDF 7 3223 Abstract

Tianliang HouYanping Chen


J. Comp. Math., 33 (2015), pp. 158-178.

Preview Purchase PDF 7 3263 Abstract

Xiaowei FangQin Ni


J. Comp. Math., 33 (2015), pp. 179-190.

Preview Purchase PDF 8 3261 Abstract

C. Brennecke, A. Linke, C. MerdonJ. Schöberl


J. Comp. Math., 33 (2015), pp. 191-208.

Preview Purchase PDF 4 3982 Abstract

John C. Urschel, Jinchao Xu, Xiaozhe HuLudmil T. Zikatanov


J. Comp. Math., 33 (2015), pp. 209-226.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1077 4449 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard